Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2006 | Journal Article | LibreCat-ID: 16641
Monien, B., & Preis, R. (2006). Upper bounds on the Bisection Width of 3- and 4-regular Graphs. Journal of Discrete Algorithms, 475–498. https://doi.org/10.1016/j.jda.2005.12.009
LibreCat
| DOI
2006 | Journal Article | LibreCat-ID: 16671
Sertl, S., & Dellnitz, M. (2006). Global Optimization using a Dynamical Systems Approach. Journal of Global Optimization, 569–587. https://doi.org/10.1007/s10898-005-4384-5
LibreCat
| DOI
2006 | Journal Article | LibreCat-ID: 16674
Thiere, B. (2006). Return Time Dynamics as a Tool for Finding Almost Invariant Sets. Annals of the New York Academy of Sciences, 44–54. https://doi.org/10.1196/annals.1370.027
LibreCat
| DOI
2006 | Book Chapter | LibreCat-ID: 20056
Dellnitz, M., Junge, O., Krishnamurthy, A., Ober-Blöbaum, S., Padberg, K., & Preis, R. (2006). Efficient Control of Formation Flying Spacecraft. In Friedhelm Meyer auf der Heide and Burkhard Monien, editors, New Trends in Parallel & Distributed Computing (Vol. 181, pp. 235–247). Heinz Nixdorf Institut Verlagsschriftreihe.
LibreCat
2006 | Conference Paper | LibreCat-ID: 29488
Junge, O., Marsden, J. E., & Ober-Blöbaum, S. (2006). Optimal reconfiguration of formation flying spacecraft - a decentralized approach. 45th IEEE Conference on Decision and Control, 5210–5215.
LibreCat
2006 | Journal Article | LibreCat-ID: 34895
Klüners, J., & Malle, G. (2006). Counting nilpotent Galois extensions. Journal Für Die Reine Und Angewandte Mathematik (Crelles Journal), 2004(572), 1–26. https://doi.org/10.1515/crll.2004.050
LibreCat
| DOI
| arXiv
2006 | Journal Article | LibreCat-ID: 34891
Klüners, J. (2006). Asymptotics of number fields and the Cohen–Lenstra heuristics. Journal de Théorie Des Nombres de Bordeaux, 18(3), 607–615. https://doi.org/10.5802/jtnb.561
LibreCat
| DOI
| arXiv
2006 | Journal Article | LibreCat-ID: 34890
Fouvry, É., & Klüners, J. (2006). On the 4-rank of class groups of quadratic number fields. Inventiones Mathematicae, 167(3), 455–513. https://doi.org/10.1007/s00222-006-0021-2
LibreCat
| Files available
| DOI
2006 | Book Chapter | LibreCat-ID: 35958
Fouvry, É., & Klüners, J. (2006). Cohen–Lenstra Heuristics of Quadratic Number Fields. In Lecture Notes in Computer Science. Springer Berlin Heidelberg. https://doi.org/10.1007/11792086_4
LibreCat
| Files available
| DOI
2006 | Journal Article | LibreCat-ID: 34892
Klüners, J. (2006). The number of S₄-fields with given discriminant. Acta Arithmetica, 122(2), 185–194. https://doi.org/10.4064/aa122-2-3
LibreCat
| DOI
| arXiv
2005 | Conference Paper | LibreCat-ID: 16525
Day, S., Junge, O., & Mischaikow, K. (2005). Towards Automated Chaos Verification. In EQUADIFF 2003. https://doi.org/10.1142/9789812702067_0014
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 16557
Dellnitz, M., Junge, O., Koon, W. S., Lekien, F., Lo, M. W., Marsden, J. E., … Thiere, B. (2005). Transport in Dynamical Astronomy and Multibody Problems. International Journal of Bifurcation and Chaos, 699–727. https://doi.org/10.1142/s0218127405012545
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 16558
Dellnitz, M., Junge, O., Lo, M. W., Marsden, J. E., Padberg, K., Preis, R., … Thiere, B. (2005). Transport of Mars-Crossing Asteroids from the Quasi-Hilda Region. Physical Review Letters. https://doi.org/10.1103/physrevlett.94.231102
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 16613
Grüne, L., & Junge, O. (2005). A set oriented approach to optimal feedback stabilization. Systems & Control Letters, 169–180. https://doi.org/10.1016/j.sysconle.2004.08.005
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 16627
Krauskopf, B., Osinga, H. M., Doedel, E. J., Henderson, M. E., Guckenheimer, J., Vladimirsky, A., … Junge, O. (2005). A Survey of Methods for Computing (un)stable Manifolds of Vector Fields. International Journal of Bifurcation and Chaos, 763–791. https://doi.org/10.1142/s0218127405012533
LibreCat
| DOI
2005 | Conference Paper | LibreCat-ID: 16628
Krishnamurthy, A., & Preis, R. (2005). Satellite Formation, a Mobile Sensor Network in Space. In 19th IEEE International Parallel and Distributed Processing Symposium. https://doi.org/10.1109/ipdps.2005.387
LibreCat
| DOI
2005 | Conference Paper | LibreCat-ID: 16631
Li, R., Pottharst, A., Frohieke, N., Becker, J., Witting, K., Dellnitz, M., … Feldmann, R. (2005). Design and implementation of a hybrid energy supply system for railway vehicles. In Twentieth Annual IEEE Applied Power Electronics Conference and Exposition, 2005. APEC 2005. https://doi.org/10.1109/apec.2005.1452979
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 16684
Dellnitz, M., Sch�tze, O., & Hestermeyer, T. (2005). Covering Pareto Sets by Multilevel Subdivision Techniques. Journal of Optimization Theory and Applications, 113–136. https://doi.org/10.1007/s10957-004-6468-7
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 34894
Klüners, J. (2005). A counter example to Malle’s conjecture on the asymptotics of discriminants. Comptes Rendus Mathematique, 340(6), 411–414. https://doi.org/10.1016/j.crma.2005.02.010
LibreCat
| DOI
| arXiv
2005 | Journal Article | LibreCat-ID: 34893
Klüners, J., & Pauli, S. (2005). Computing residue class rings and Picard groups of orders. Journal of Algebra, 292(1), 47–64. https://doi.org/10.1016/j.jalgebra.2005.04.013
LibreCat
| DOI